Please use this identifier to cite or link to this item: http://hdl.handle.net/10995/102383
Title: Solution procedure for a problem of dynamical optimization with control delays
Authors: Gomoyunov, M.
Issue Date: 2014
Publisher: IFAC Secretariat
Citation: Gomoyunov M. Solution procedure for a problem of dynamical optimization with control delays / M. Gomoyunov. — DOI 10.3182/20140824-6-za-1003.01163 // IFAC Proceedings Volumes (IFAC-PapersOnline). — 2014. — Vol. 19. — P. 633-638.
Abstract: In this paper a linear dynamical system controlled under the conditions of disturbances and with control delays is considered. The Euclidean norm of a set of the system motion deviations at given instants of time from the origin is minimized. A typical case of the location of the indicated instants of time is studied. Within the game-theoretical approach the problem of calculating the value of the optimal guaranteed result and constructing a positional (closed-loop) control law that ensures this result is posed. For this problem, an effective solution procedure based on the recurrent construction of upper convex hulls of auxiliary program functions is elaborated. Results of numerical simulations are given. © IFAC.
Keywords: CONTROL THEORY
DIFFERENTIAL GAMES
TIME-DELAY
AUTOMATION
CONTROL THEORY
DYNAMICAL SYSTEMS
GAME THEORY
LINEAR CONTROL SYSTEMS
TIME DELAY
DIFFERENTIAL GAMES
EFFECTIVE SOLUTION
EUCLIDEAN NORM
LINEAR DYNAMICAL SYSTEMS
PROGRAM FUNCTIONS
SOLUTION PROCEDURE
SYSTEM MOTION
THEORETICAL APPROACH
DELAY CONTROL SYSTEMS
URI: http://hdl.handle.net/10995/102383
Access: info:eu-repo/semantics/openAccess
SCOPUS ID: 84929733570
PURE ID: 305715
ba8723b4-eba3-4682-9722-83c838084a6a
ISSN: 14746670
ISBN: 9783902823625
DOI: 10.3182/20140824-6-za-1003.01163
Appears in Collections:Научные публикации, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File Description SizeFormat 
2-s2.0-84929733570.pdf182,5 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.